RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1989, Volume 308, Number 5, Pages 1050–1053 (Mi dan6914)  

MATHEMATICS

Local and global implicit function theorems for equations with singularities

R. S. Sadyrkhanov

Institute of Applied Mathematics and Mechanics AS of AzSSR, Baku

Full text: PDF file (251 kB)

English version:
Doklady Mathematics, 1990, 40:2, 410–412

Bibliographic databases:
UDC: 517.988
Presented: А. Н. Тихонов
Received: 06.06.1988

Citation: R. S. Sadyrkhanov, “Local and global implicit function theorems for equations with singularities”, Dokl. Akad. Nauk SSSR, 308:5 (1989), 1050–1053; Dokl. Math., 40:2 (1990), 410–412

Citation in format AMSBIB
\Bibitem{Sad89}
\by R.~S.~Sadyrkhanov
\paper Local and global implicit function theorems for equations with
singularities
\jour Dokl. Akad. Nauk SSSR
\yr 1989
\vol 308
\issue 5
\pages 1050--1053
\mathnet{http://mi.mathnet.ru/dan6914}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1028633}
\zmath{https://zbmath.org/?q=an:0705.58005}
\transl
\jour Dokl. Math.
\yr 1990
\vol 40
\issue 2
\pages 410--412


Linking options:
  • http://mi.mathnet.ru/eng/dan6914
  • http://mi.mathnet.ru/eng/dan/v308/i5/p1050

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:8
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020